# SDR AWXA200300734

- Difficulty date: June 8, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,152 hours, 28,384 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF FLOORBEAM AT BS 992, RBL 23-47, WL 208. MAINTENANCE FOUND PRE-WORK MEASUREMENT OF MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED FLOORBEAM BS 992, RBL 23-47, WL 208; FABRICATED A NEW REPLACEMENT FLOORBEAM IAW DWG 6546812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 10, FIG. 2.
